MAUDE Adverse Event Report: ARGON MEDICAL DEVICES FIRST PICC S/L 26GA (1.9F) 0.65MM X 50CM; CATHETER INTRAVASCULAR, THERAPEUTIC

ARGON MEDICAL DEVICES FIRST PICC S/L 26GA (1.9F) 0.65MM X 50CM; CATHETER INTRAVASCULAR, THERAPEUTIC
Model Number 384232
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sample is not available for return.The investigation is currently in progress.A follow-up report will be submitted upon investigation completion.
 
Event or Problem Description
Picc line found to be broken at "argon disc" - removed in its entirety.
 
Additional Manufacturer Narrative
We conducted a thorough review of the manufacturing and inspection records for this lot and found no deviations or non-conformances.No samples were returned from the customer for review.Additionally, no photographic or visual evidence of any kind was provided, which would have allowed the allegation to be reviewed.Without necessary evidence, we are unable to perform a thorough investigation or determine a root cause and corrective action currently.As a result, no corrective action is required at this point.However, if samples are returned later, we would be happy to reopen this complaint for re-evaluation.Additional information provided in h.6.And h.11.

Brand Name
FIRST PICC S/L 26GA (1.9F) 0.65MM X 50CM
Common Device Name
CATHETER INTRAVASCULAR, THERAPEUTIC
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key23432846
Report Number0001625425-2025-01109
Device Sequence Number8625802
Product Code FOZ
UDI-Device Identifier00886333209750
UDI-Public(01)00886333209750(17)271212(10)11602392
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K972262
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 04/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number384232
Device Lot Number11602392
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Supplement Date Received by Manufacturer04/08/2026
Initial Report FDA Received Date10/30/2025
Supplement Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age13 DA
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite